Pełnotekstowe zasoby PLDML oraz innych baz dziedzinowych są już dostępne w nowej Bibliotece Nauki.
Zapraszamy na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników


2005 | 3 | 4 | 666-704

Tytuł artykułu

The rate of convergence for spectra of GUE and LUE matrix ensembles

Treść / Zawartość

Warianty tytułu

Języki publikacji



We obtain optimal bounds of order O(n −1) for the rate of convergence to the semicircle law and to the Marchenko-Pastur law for the expected spectral distribution functions of random matrices from the GUE and LUE, respectively.










Opis fizyczny




  • [1] R. Askey and S. Wainger: “Mean convergence of expansion in Laguerre and Hermitean series”, American Journal of Mathematics, Vol. 87, (1965), pp. 695–707.
  • [2] Z.D. Bai: “Convergence rate of expected spectral distributions of large random matrices. Part I. Wigner matrices”, Ann. Probab., Vol. 21, (1993), pp. 625–648.
  • [3] Z.D. Bai: “Convergence rate of expected spectral distributions of large random matrices. II. Sample covariance matrices”, Ann. Probab., Vol. 21, (1993), pp. 649–672.
  • [4] Z.D. Bai: “Methodologies in spectral analysis of large dimensional random matrices: a review”, Statistica Sinica, Vol. 9, (1999), pp. 611–661.
  • [5] Z.D. Bai, B. Miao and J. Tsay: “Convergence rates of the spectral distributions of large Wigner matrices”, Int. Math. J., Vol. 1 (2002), pp. 65–90.
  • [6] Z.D. Bai, B. Miao and J.-F. Yao: “Convergence rate of spectral distributions of large sample covariance matrices”, SIAM J. Matrix Anal. Appl., Vol. 25, (2003), pp. 105–127.
  • [7] P. Deift: Orthogonal Polynomials and Random Matrices: A Rieman-Hilbert Approach, Courant Lectures Notes, Vol. 3, Amer. Math. Soc., 2000.
  • [8] P. Deift, T. Kriecherbauer, K.D.T.-R. McLaughlin, S. Venakides and X. Zhou: “Strong asymptotics of orthogonal polynomials with respect to exponential weights”, Comm. Pure and Applied Math., Vol. LII, (1999), pp. 1491–1552.<1491::AID-CPA2>3.0.CO;2-#
  • [9] N.M. Ercolani and K.D.T.-R. McLaughlin: “Asymptotics of the partition function for random matrices via Riemann-Hilbert techniques and applications to grafical enumeration”, Int. Math. Res. Not., Vol. 14, (2003), pp. 755–820.
  • [10] A. Erdelyi: “Asymptotic solutions of differencial equations with transition points or singularities”, J. Math. Phys., Vol. 1, (1960), pp. 16–26.
  • [11] P. Forrester: Log-gases and Random Matrices, Book Manuscript:∼matpjf/matpjf.html
  • [12] V.L. Girko: “Asymptotics distribution of the spectrum of random matrices”, Russian Math. Surveys., Vol. 44, (1989), pp. 3–36.
  • [13] V.L. Girko: “Convergence rate of the expected spectral functions of symmetric random matrices equals to O(n −1/2)”, Random Oper. and Stoch. Equ., Vol. 6, (1998), pp. 359–406.
  • [14] V.L. Girko: “Extended proof of the statement: Convergence rate of the expected spectral functions of symmetric random matrices Ξn is equal to O(n −1/2) and the method of critical steepest descent”, Random Oper. and Stoch. Equ., Vol. 10, (2002), pp. 253–300.
  • [15] N.R. Goodman: “Statistical analysis based on a certain multivariate complex Gaussian distribution (an introduction)”, Ann. Math. Statistics, Vol. 34, (1963), pp. 152–177.
  • [16] F. Götze and A.N. Tikhomirov: “Rate of convergence to the semi-circular law for the Gaussian Unitary Ensemble”, Theory Probab. Appl., Vol. 47, (2002), pp. 381–388.
  • [17] F. Götze and A.N. Tikhomirov: “Rate of convergence to the semi-circular law”, Probab. Theory Relat. Fields, Vol. 127, (2003), pp. 228–276.
  • [18] F. Götze and A.N. Tikhomirov: “Rate of Convergence in Probability to the Marchenko-Pastur Law”, Bernoulli, Vol. 10(1), (2004), 1–46.
  • [19] F. Götze and A.N. Tikhomirov: Limit theorems for spectra of random matrices with martingale structure, Bielefeld University, Preprint 03-018 2003,
  • [20] I.S. Gradstein and I.M. Ryzhik: Table of Integrals, Series, and Products, Academic Press, Inc. New York, 1994.
  • [21] J. Gustavsson: Gaussian fluctuations of eigenvalues in the GUE, arXiv: math. PR/0401076 v1, 1–27, (2004).
  • [22] U. Haagerup and S. Thorbjørnsen: Random matrices with complex Gaussian entries, Expo. Math., Vol. 21, (2003), pp. 293–337.
  • [23] R. Janik and M. Nowak: “Wishart and anti-Wishart random matrices”, J. of Phys. A: Math. Gen., Vol. 36, (2003), pp. 3629–3637.
  • [24] M. Ledoux: Differential operators and spectral distribution functions of invariant ensembles from the classical orthogonal polynomials. The continuous case, Preprint, University of Toulouse, 2002, pp. 1–31.
  • [25] V.M. Marchenko and L.A. Pastur: “The eigenvalue distribution in some ensembles of random matrices”, Math. USSR Sbornik, Vol. 1, (1967), pp. 457–483.
  • [26] M.L. Mehta: Random matrices, 2nd ed., Academic Press, San Diego, 1991.
  • [27] B. Muckenhaupt: “Mean convergence of Hermitian and Laguerre series I, II”, Trans. American. Math. Soc., Vol. 147, (1970), pp. 419–460.
  • [28] G. Szegö: Orthogonal Polynomials, American Math. Soc., New York, 1967.

Typ dokumentu



Identyfikator YADDA

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.